Pacific Journal of Mathematics

On similarity invariants of certain operators in $L_{p}$.

G. K. Kalisch

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 247-252.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037549

Mathematical Reviews number (MathSciNet)
MR0120508

Zentralblatt MATH identifier
0199.45202

Subjects
Primary: 44.00
Secondary: 45.00

Citation

Kalisch, G. K. On similarity invariants of certain operators in $L_{p}$. Pacific J. Math. 11 (1961), no. 1, 247--252. https://projecteuclid.org/euclid.pjm/1103037549


Export citation